# SDR DALA2019022501197

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Support
- Condition: Worn
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SUPPORT ON CABIN PRESSURE BULKHEAD DOOR LOWER HINGE AREA (PTAS). NRC 00506: SUPPORT ON CABIN PRESSURE BULKHEAD DOOR LOWER HINGE AREA WAS REPAIRED PER B717-200 SRM 52-10-02-2R REP. 16, PAR 4, A, OPTION 1. (LP #0958537)
